To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the existence of solut… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On the existence of solutions to stochastic mathematical programs with equilibrium constraints

Journal article
Authors Michael Patriksson
Anton Evgrafov
Published in Journal of Optimization Theory and Applications
Volume 121
Issue 1
Pages 65-76
Publication year 2004
Published at Department of Mathematics
Pages 65-76
Language en
Subject categories Mathematical Analysis
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?